CERTAIN CLASSES OF ANALYTIC AND MULTIVALENT FUNCTIONS

Authors

  • H. M. ROSSEN Department of Mathematics, Faculty of Science, University of Mansoura, Mansours, Egypt.
  • H. M. SRIVASTAVA Department of Mathematics and Statistics, University of Victoria, Victoria, British Columbia V8W 3P4, Canada.
  • M. K. AOUF Department of Mathematics and Statistics, University of Victoria, Victoria, British Columbia V8W 3P4, Canada.

DOI:

https://doi.org/10.5556/j.tkjm.29.1998.4275

Keywords:

Analytic functions, multivalent functions, growth and distortion theorems, coefficient estimates, starlike functions, convex functions

Abstract

The main object of the present paper is to investigate the special classes

\[\mathcal P_\alpha^*(p, A, B) \text { and } \mathcal R_\alpha^*(p, A, B) \]

\[(0\le \alpha<p; -a\le B<A\le 1; p\in\mathbb{N})\]

of analytic and $p$-valent functions in the open unit disk $U$. In particular, various growth and distortion theorems, and several coefficient estimates, are obtained for these as well as related classes of analytic and $p$-valent functions in $\mathcal U$.

References

O. Altintas, "On the coefficients of certain analytic functions," Math. Japon., 33(1988), 653-659.

R. M. Goel and N. S. Sohi, "On certam classes of analytic functions," Indian J. Pure Appl. Math., 11(1980), 1308-1324.

Z. Nehari, Conformal Mapping, McGraw-Hill, New York, 1952.

S. Owa, "On certain classes of analytic functions," Portugal. Math., 40(1981), 449-456.

S. Owa, "A note on certain classes of analytic functions," Punjab Univ. J. Math. (Lahore), 14-15(1981/ 1982), 175-182.

S. Owa, "A remark on certain classes of analytic function," Math. Japon., 28(1983), 15-20.

S. Owa, "On certain subclasses of analytic functions," Bull. Calcutta Math. Soc., 77(1985), 25-33.

S. Owa, "On certain classes of p-valent functions with negative coefficients," Simon Stevin, 59(1985), 385-402.

D. A. Patil and N. K. Thakare, "On convex hulls and extreme points of p-valent starlike and convex classes with applications," Bull. Math. Soc. Sci. Math. R. S. Roumanie (N. S.), 27(75)(1983), 145-160.

Downloads

Published

1998-09-01

How to Cite

ROSSEN, H. M., SRIVASTAVA, H. M., & AOUF, M. K. (1998). CERTAIN CLASSES OF ANALYTIC AND MULTIVALENT FUNCTIONS. Tamkang Journal of Mathematics, 29(3), 233-244. https://doi.org/10.5556/j.tkjm.29.1998.4275

Issue

Section

Papers